# SDR 02FDEA00936

- Difficulty date: December 11, 2002
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SURFACE OF SKIN  BS 965  LBL 17  WL 139.
